I had a partial (left 1 ovary) laparoscopic hysterectomy, bladder opening repair, bladder sling and herniated bowel repair 11 days ago. Remarkably, feeling pretty good. Only had catheter for 1 day. Bleeding slowing down. Bladder feels better than before. First BM very painful. My problem is HIVES - they started on the 6th day. Very bad. I have never had them before. The worst are on the bottom of my feet. I stopped taking pain reliever and colace. That wasn't it. No food allergy or soap, etc (no new products). My fear is material used in repair and sling? Or research shows maybe estrogen loss will cause hives? Anyone ever had this reaction or medical people see this before? Please help if you can ~ Thanks!
There is a small % of individuals who do react to mesh. Have you contacted your physician? Allergies can occur to any substance at any time, even if you have been using it for some time-for ex, you could develop an allergy to detergent that you have used for years. I have to say I have never heard of hives from mesh but that does not mean it can't occur. I don't think estrogen loss itself is the cause of the hives, yo still have an ovary and although your body may react to the dip in estrogen, it should return to balance until you head into perimenopause. (If you are close to menopause in age, your physician should be checking your levels to see if the removal of an ovary has bumped you to menopausal estrogen levels.)
Please contact your physician, there are medications you can try to level off the hive reaction. Is it still just on your feet or has it spread? If this is a reaction to mesh you should have something going on beyond hives on feet bottoms. Bottom line however is you should check with your physician. At a couple weeks you start to level off from POP surgery as intense as you had so if any other symptoms occur you'll want to flag your physician right away.
Also for bm, if it is still painful, lubricate the rectum with KY jelly prior to movement. It eases the passage!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST